# SDR UIEA2018122402914

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,812 hours, 20,085 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 204170416
- Part serial: 7390
- Condition: Inoperative
- Location: Wx Radar System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WX RADAR INOP( TRANSFER TO MDDR  104898 IAW DDG  34-43-01 PLACARD INSTALLED   LP 1044329-M5 REMOVED AND REPLACED RT WEATHER RADAR TRANSCEIVER  IAW AMM 34-43-01 OPS CHECK GOOD  THIS CLEAR MDDR PLACARD REMOVED  )
